# SDR 2006UALA01707

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 41,935 hours, 15,182 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unsecure
- Location: Door 2rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 2R WILL NOT DISARM.     FOUND GIRT BAR FORWARD ATTACH POINT UNSECURE. REATTACHED GIRT BAR. OPERATES NORMAL
